arrow
Volume 15, Number 4
Previous Issue Next Issue

Yulin Zhou

J. Comp. Math., 15 (1997), pp. 289-310.

Preview Full PDF 2050 20691 Abstract

Juan Cheng & Jiazun Dai

J. Comp. Math., 15 (1997), pp. 311-318.

Preview Full PDF 2015 20882 Abstract

Lieheng Wang

J. Comp. Math., 15 (1997), pp. 319-326.

Preview Full PDF 2043 20837 Abstract

Patrice Marcotte & Shiquan Wu

J. Comp. Math., 15 (1997), pp. 327-334.

Preview Full PDF 2063 20953 Abstract

Weizhu Bao & Houde Han

J. Comp. Math., 15 (1997), pp. 335-344.

Preview Full PDF 2202 20894 Abstract

Taehoon Park & Youlan Zhu

J. Comp. Math., 15 (1997), pp. 345-364.

Preview Full PDF 2139 20836 Abstract

Zhiming Chen

J. Comp. Math., 15 (1997), pp. 365-384.

Preview Full PDF 2161 20840 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard